The Generalized Kolmogorov Criterion

Pollett, PK (1989) The Generalized Kolmogorov Criterion. Stochastic Processes and Their Applications, 33 1: 29-44. doi:10.1016/0304-4149(89)90064-1


Author Pollett, PK
Title The Generalized Kolmogorov Criterion
Journal name Stochastic Processes and Their Applications   Check publisher's open access policy
ISSN 0304-4149
Publication date 1989-10
Sub-type Article (original research)
DOI 10.1016/0304-4149(89)90064-1
Volume 33
Issue 1
Start page 29
End page 44
Total pages 16
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:25:54 EST by System User